# SDR AALA202009259010

- Difficulty date: September 23, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 74,038 hours, 9,278 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: MN1604
- Condition: Discharged
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BASE MAINTENANCE.  R1 DOOR EPAS (EMERGENCY POWER ASSIST SYSTEM) GREEN "ARM LIGHT" INOPERATIVE.  REMOVED AND REPLACED EPAS BACK-UP BATTERY (2 EA), PER AMM 52-11-20.  OPERATIONAL CHECK GOOD.
